# SDR AALA20121001006

- Difficulty date: October 1, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N639AA
- Make and model: Boeing 757223
- Aircraft serial: 24597
- Aircraft time: 68,446 hours, 24,044 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

JFK - CREW REPORTED DURING CLIMBOUT, SEAT ROW 14ABC CAME OUT OF ITS SEAT TRACK CAUSING THE SEAT TO PITCH BACK AND THE FRONT AND REAR LOCKS CAME OUT OF THEIR TRACKS.  FLIGHT RETURNED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ACCOMPLISHED COMPLETE INSPECTION OF SEATS ONBOARD AND FOUND NUMEROUS SEATS NOT LOCKED DOWN PROPERLY.  SECURED AND TIGHTENED ALL AFFECTED SEATS.  SYSTEM GROUND CHECK NORMAL OPERATION.
